Frequency-Weighted Model Reduction Method with Error Bounds for 2-D Separable Denominator Discrete Systems

A. Ghafoor, Jing Wang, Victor Sreeram

    Research output: Contribution to journalArticlepeer-review

    8 Citations (Scopus)


    Frequency weighted model reduction scheme for two-dimensional(2-D) separable denominator discrete time systems is presented. The methodyields the stable reduced order models for stable separable denominator originalsystems. The method is based on one-dimensional (1-D) balanced truncation.It is easily extendable to singular perturbation and optimal Hankel norm basedapproximations. The bound on the approximation error is also derived.
    Original languageEnglish
    Pages (from-to)105-119
    JournalInternational Journal of Information and Systems Sciences
    Issue number2
    Publication statusPublished - 2005

    Cite this